MathSciNet Relay Station
MathSciNet bibliographic data
MR1919525 81T17 (81-02 82-02 82B28)
Berges, Jürgen; Tetradis, Nikolaos; Wetterich, Christof Non-perturbative renormalization flow in quantum field theory and statistical physics. Renormalization group theory in the new millennium, IV (Taxco, 1999). Phys. Rep. 363 (2002), no. 4-6, 223–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement